question-icon

What causes spotting in-between menstrual cycles?

default
Posted on Tue, 18 Jul 2017
Question: Hello. I am 32 year old female. Me & my husband have been trying to conceive for the last 6 months. From the time we started trying, I have been having spotting for 5-6 days before periods & then periods happen. This spotting has increased to light bleeding. Now I spot for 2 days, then light bleeding for 3-4 days & then periods for 4 days. The doctor advised many tests for me & my husband. But all our tests are absolutely normal. So now this month my doctor advised me to take Clomipure from day 3-7, Alivher ES from day 5-15 & Susten from day 16 onwards. I started taking these tablets & today is day 10. We have had sex from day 6 twice or thrice but I am suffering from extreme thigh & leg cramps. I cant even sleep because of these cramps. Are these the side effects of the medicines I am taking? And are these medicines useful? I am very confused. Please help.
doctor
Answered by Dr. Sameer Kumar (11 minutes later)
Brief Answer:
dyselectrolytemia.

Detailed Answer:
Hello,
Thanks for the query to HCM,
The spotting and light bleed that you are experiencing few days prior to your menses is indicative of serum progesterone deficiency, so teh present treatment offered from day 16 with susten is acceptable as its a progesterone and shall help.
However your present cramps are not due to medicinal side effect but more likely to be due to electrolyte loss and dehydration.
Please take WHO ORS SATCHET , One satchet in a later of water daily , twice a day for 3 days and you shall be benefitted. Avoid dehydration by increasing your daily water intake to 3-4 litres of water daily.
This would help.
Regards
Above answer was peer-reviewed by : Dr. REMY KOSHY
doctor
default
Follow up: Dr. Sameer Kumar (1 hour later)
Thanks for your reply. What about the medicines, Clomipure & Alivher ES. Are these tablets right to consume in my condition?

Thank u so much. The last question. Usually in my earlier cycles, after periods, i do not have any blood spot till day 21-22 after which spotting starts. But this month, since I am having medicines from day 3, i am spotting few drops of blood almost everyday after my periods got over. It is mostly brown/ red. Is this because of the medicines...?
doctor
Answered by Dr. Sameer Kumar (30 minutes later)
Brief Answer:
yes, you should continue them.

Detailed Answer:
Hello,
yes, both have been advised correctly. Clomipure is for ovulation induction and ALIVHER ES is estradiol to allow proper estrogenisation during the proliferative phase till day 15. You should continue them.
Regards

Brief Answer:
answered

Detailed Answer:
Hello,
As you are on day 3 of your menses, these are menstrual blood spots and shall subside once you start ALIVHER ES.
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
Answered by
Dr.
Dr. Sameer Kumar

OB and GYN Specialist

Practicing since :2002

Answered : 1723 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes spotting in-between menstrual cycles?

Brief Answer: dyselectrolytemia. Detailed Answer: Hello, Thanks for the query to HCM, The spotting and light bleed that you are experiencing few days prior to your menses is indicative of serum progesterone deficiency, so teh present treatment offered from day 16 with susten is acceptable as its a progesterone and shall help. However your present cramps are not due to medicinal side effect but more likely to be due to electrolyte loss and dehydration. Please take WHO ORS SATCHET , One satchet in a later of water daily , twice a day for 3 days and you shall be benefitted. Avoid dehydration by increasing your daily water intake to 3-4 litres of water daily. This would help. Regards